# SDR FDEA202108011907

- Difficulty date: August 1, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 61,095 hours, 28,881 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: A57111215200
- Condition: Cracked
- Location: Frm 47
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX - INSPECTION OF REAR SPAR AND BOTTOM PANEL AT JUNCTION WITH   FUSELAGE FR47 RH SIDE, FASTENER "E" HOLE FOUND CRACK SIGNAL REPAIRED THE CENTER WING BOX REAR SPAR AND BOTTOM PANEL AT JUNCTION WITH   FUSELAGE FR47 RH SIDE FASTENER "E" HOLE CRACK PER EA: 6-5710-106533 D P8. TITLE:   WINGS - DISCREPANCIES DURING INSPECTION OF REAR SPAR AND BOTTOM PANEL AT   JUNCTION WITH FUSELAGE - FR47. THIS IS CATEGORY B REPAIR. FOLLOW UP INSPECTION   PER EA: 6-5710-106533 D. MAJOR REPAIR IAW FEDEX GMM6-2-100
